# SDR MALA040950

- Difficulty date: December 18, 2004
- Submitted: February 12, 2005
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6122741
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY.  UNIT PASSES CMM CHECKS.  AIRCRAFT RETURNED TO SERVICE 12/23/2004.
